Differential and Integral Equations

Multiple positive solutions for a class of $p - q$-Laplacian systems with multiple parameters and combined nonlinear effects

Jaffar Ali and R. Shivaji

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this work, we prove a multiplicity result for a class of quasilinear elliptic equation involving the subcritical Hardy-Sobolev exponent, and singularities both in the operator and in the non-linearity. Precisely, we study the problem $$ \begin{cases} {-\operatorname{div} \big[ |x_N|^{-ap} | \nabla u |^{p-2} \nabla u \big] + \lambda|x_N|^{-(a+1-c)p} |u|^{p-2}u } & \\ \ \ \ = |x_N|^{-bq} |u|^{q-2} u + f & \mbox{in }\mathbb R_+^N \\ {u} = 0 &\mbox{on } \partial \mathbb R_+^N, \end{cases} $$ where we denote $ x=(x_1,x_2,\dots,x_N)=(x',x_N) \in \mathbb R^{N-1}\times \mathbb R $, $ \mathbb R_+^N= \left\{ x \in \mathbb R^N : x_N > 0 \right\} $, $ \partial \mathbb R_+^N= \left\{ x \in \mathbb R^N : x_N = 0 \right\} $, and we consider $ 1 < p < N $, $ 0 \leqslant a < (N-p)/p $, $ a < b < a+1 $, $c=0 $, $ d \equiv a+1-b $, $ q = q(a,b) \equiv Np/(N - pd) $ (the Hardy-Sobolev critical exponent), $ \lambda \in \mathbb R $ is a parameter, and $ f \in \big( L_b^q(\mathbb R_+^N) \big)^{*} $, the dual space of the weighted Lebesgue space. We prove an existence result for the case $ f \equiv 0 $ and a multiplicity result in the case $ \lambda = 0 $ for non-autonomous perturbations~$ f \not\equiv 0.$

Article information

Source
Differential Integral Equations Volume 22, Number 7/8 (2009), 669-678.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356019543

Mathematical Reviews number (MathSciNet)
MR2532116

Zentralblatt MATH identifier
1240.35153

Subjects
Primary: 35J57: Boundary value problems for second-order elliptic systems
Secondary: 35J60: Nonlinear elliptic equations 35J62: Quasilinear elliptic equations 35J70: Degenerate elliptic equations 47J15: Abstract bifurcation theory [See also 34C23, 37Gxx, 58E07, 58E09]

Citation

Ali, Jaffar; Shivaji, R. Multiple positive solutions for a class of $p - q$-Laplacian systems with multiple parameters and combined nonlinear effects. Differential Integral Equations 22 (2009), no. 7/8, 669--678. https://projecteuclid.org/euclid.die/1356019543.


Export citation